# SDR UPS01837029

- Difficulty date: October 3, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA -99 PILOTS WINDOW FRAME HAS A CRACKED ANGLE AT FWD LOWER CORNER AFT OF SPLICE.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW SRM 53-2-3 FIG 3, 53-1-0.
